# SDR 29GA94353091611A

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 32,977 hours, 38,485 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED AVIONICS DOOR FUSELAGE FRAME RIGHT CHANNEL HAS .6 INCH CRACK AT AFT LOWER CORNER RADIUS.  CUT OUT CRACK AND INSTALLED REPAIR STRAP.
